Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2012, 3:02 AM EDT for Floyd County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2012, 3:02 AM EDT (07:02 UTC)
- Expired
- Jul 2, 2012, 3:45 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417
WWUS82 KFFC 020702
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT MON JUL 2 2012
GAZ011-012-019-020-020745-
302 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 345 AM EDT...
AT 300 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW...
CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE MARVIN...TRION...
SUBLIGNA...TIDINGS...EVERETT SPRINGS...OOSTANAULA...ARMUCHEE...
PLAINVILLE...PINSON...SHANNON...ADAIRSVILLE AND CASSVILLE.
&&
LAT...LON 3458 8536 3459 8535 3459 8527 3459 8506
3421 8482 3428 8514 3459 8538
TIME...MOT...LOC 0702Z 337DEG 22KT 3453 8515
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 1:56 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 2, 1:56 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EDT MON JUL 2 2012
.PREV DISCUSSION...
SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
/ISSUED 441 PM EDT SUN JUL 1 2012/
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING...BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE
FORECAST AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD
MUCH OF THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST
CENTRAL PART OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE
STRONG TO SEVERE STORMS AGAIN MONDAY AFTERNOON.
FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.
BAKER
LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED 441 PM EDT SUN JUL 1 2012/
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE
STATE WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE
BUILDS OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE
NORTHEAST. WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES
WHILE IN THIS PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH
THE AREA ON THURS. EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION
EXPECTED EACH AFTERNOON AND EARLY EVENING...ESP AS MEAN RH
INCREASES ON THURS. PREV FCST NO TOO FAR OFF. DID INCREASE MAX
TEMPS A LITTLE ON TUES AND WED AS CLIMATOLOGY MAY BE PULLING DOWN
GUIDANCE TEMPS A LITTLE TOO MUCH. HEAT INDICES MAY ALSO REMAIN A
PROBLEM ON TUES IF DEW POINTS DONT MIX OUT. WILL NEED TO WATCH
THIS AS AN ADVISORY MAY NEED TO BE CONTINUED. HAVENT FORGOTTEN
ABOUT THE TROPICS EITHER. ATLANTIC BASIN LOOKS QUIET PER THE 00Z
ECMWF AND 12Z GFS...SOME ACTION LIKELY IN THE EASTERN PACIFIC BUT
WILL HAVE NO EFFECT HERE.
SNELSON
FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.
BAKER
CLIMATE...
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
RECORDS FOR 07-02
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1925 65 1943 76 1931 56 1937
KATL 99 1954 68 1943 79 1996 58 1937
KCSG 101 1990 72 1981 78 1996 59 1950
1970
KMCN 103 1954 77 1943 79 1931 58 2008
1937
RECORDS FOR 07-03
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 70 1943 77 1978 58 1932
KATL 101 1925 74 1943 77 1931 60 1881
KCSG 101 1970 75 1988 77 1997 64 1950
1996
KMCN 104 1970 78 1944 77 1931 63 2010
1919
1918
&&
.AVIATION...
06Z UPDATE...
SHRA/TSRA AROUND MCN AND AHN SHOULD CONTINUE FOR THE NEXT FEW
HOURS. CONVECTION CHANCES LOOK BETTER TODAY SO HAVE INCLUDED
PROB30 TSRA AT ALL SITES...HOWEVER BEST CHANCES ARE FOR MCN...CSG
AND AHN. ALTHOUGH PROB30 GOES UNTIL 02/03Z...COULD SEE TSRA LAST
LONGER THAN THAT. WITH OUTFLOW FROM TSRA...WIND DIRECTION HAS BEEN
VRB. ALTHOUGH ATL SITES AND AHN HAVE SWITCHED TO EAST
WINDS...SHOULD SEE GENERAL FLOW SWITCH BACK TO WESTERLY FOR
TODAY...ALTHOUGH ANY THUNDERSTORMS THAT DEVELOP TODAY COULD AGAIN
PRODUCE VRB WIND. VSBY RESTRICTIONS ARE LIMITED TO TSRA...BUT CANT
RULE OUT 5SM OR 6SM AROUND SUNRISE OUTSIDE OF TSRA.
//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON CIGS. LOW
CONFIDENCE ON WIND DIRECTION THROUGH 12Z...THEN MEDIUM CONFIDENCE.
LOW CONFIDENCE ON WHETHER TSRA WILL FORM DIRECTLY AT THE AIRPORT
TODAY.
11
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 102 72 99 72 / 20 20 30 20
ATLANTA 99 75 95 75 / 20 20 30 20
BLAIRSVILLE 93 67 91 66 / 20 20 30 20
CARTERSVILLE 100 70 96 69 / 20 20 20 20
COLUMBUS 100 75 96 76 / 30 30 30 20
GAINESVILLE 99 73 96 73 / 20 20 30 20
MACON 101 73 97 73 / 30 30 30 20
ROME 103 70 98 69 / 20 20 20 20
PEACHTREE CITY 98 71 96 69 / 20 20 30 20
VIDALIA 99 78 96 76 / 30 30 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...
DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...BAKER
LONG TERM....SNELSON
AVIATION...11Hazardous weather outlook, Jul 1, 10:38 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1038 PM EDT SUN JUL 1 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1038 PM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS THROUGH TONIGHT. .SYNOPSIS... AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST THROUGH TONIGHT BUT A SURFACE TROUGH HAS PROVIDED THE FOCUS FOR ISOLATED THUNDERSTORM ACTIVITY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE GUSTY WINDS AND SMALL HAIL. .DISCUSSION... VERY HIGH INSTABILITY WITH CAPE VALUES NEAR 3000 J/KG HAVE ALLOWED ISOLATED THUNDERSTORMS TO DEVELOP OVER NORTH AND CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH TONIGHT SLOWLY DIMINISHING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 2, 1:05 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT MON JUL 2 2012
GAZ006-008-009-015-016-020530-
105 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE...UNION...
TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 130 AM EDT...
AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YOUNG HARRIS TO HURST...MOVING SOUTHEAST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THE STORMS MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 130 AM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALEXANDERS
MILL...NOTTELY DAM...IVY LOG... GUMLOG...HEMP... LOVING...
MORGANTON...MINERAL BLUFF...BLUE RIDGE...EPWORTH...
MCCAYSVILLE-COPPERHILL...BLAIRSVILLE...HURST...YOUNG HARRIS AND
JONES CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8379 3488 8364 3482 8365 3480 8367
3477 8363 3475 8362 3465 8365 3454 8361
3450 8366 3450 8377 3452 8378 3449 8386
3460 8411 3499 8449
TIME...MOT...LOC 0504Z 300DEG 7KT 3494 8385 3486 8398
3484 8419Special weather statement, Jul 2, 1:32 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EDT MON JUL 2 2012
GAZ006-008-009-015-016-020615-
132 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 215 AM
EDT...
AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOVING TO SAUTEE...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 215 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOW GAP SHELTER...WHITLEY
GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE
PARK...ROBERTSTOWN...HELEN...SAUTEE...TURNERS CORNER...JONES CREEK...
OWLTOWN...HEMP...LOVING...BLAIRSVILLE...ANNA RUBY FALLS AND BLUE
MOUNTAIN SHELTER.
&&
LAT...LON 3499 8403 3489 8367 3481 8366 3480 8367
3478 8365 3476 8364 3468 8366 3466 8393
3499 8432 3500 8425
TIME...MOT...LOC 0532Z 278DEG 5KT 3496 8417 3480 8388
3471 8365Local storm report, Jul 2, 1:48 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
148 AM EDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL JULIETTE 33.11N 83.80W
07/01/2012 E1.75 INCH MONROE GA PUBLIC
NWS BIRMINGHAM RELAYED A REPORT FROM THE PUBLIC OF GOLF
BALL SIZED HAIL NEAR JULIETTE.
&&
DEESESpecial weather statement, Jul 2, 2:14 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 AM EDT MON JUL 2 2012
GAZ006-007-013-014-020700-
214 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 300 AM EDT...
AT 211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOUNTAINTOWN...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS...
DAWSON...FANNIN AND GILMER COUNTIES THROUGH 300 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE MOUNTAINTOWN...ELLIJAY...
EAST ELLIJAY...CHERRY LOG...CARTECAY...PISGAH...ROY...MARION...
FAUSETT LAKE...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN...
BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN SHELTER
AND MARGRET.
&&
LAT...LON 3479 8410 3473 8410 3448 8426 3473 8463
3487 8450
TIME...MOT...LOC 0614Z 304DEG 14KT 3475 8447Special weather statement, Jul 2, 2:33 AM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT MON JUL 2 2012
GAZ004>006-012-020715-
233 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...MURRAY...FANNIN AND GORDON COUNTIES UNTIL 315 AM
EDT...
AT 228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETON...MOVING EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WHITFIELD...MURRAY...FANNIN AND GORDON COUNTIES THROUGH 315 AM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE NORTH GEORGIA
SPEEDWAY...RAMHURST...CHATSWORTH...ETON...CRANDALL...SUMAC...FORT
MOUNTAIN STATE PARK...CARTERS...CONASAUGA LAKE...COLWELL AND JONES
MILL.
&&
LAT...LON 3493 8445 3485 8449 3485 8461 3484 8459
3482 8459 3478 8464 3477 8463 3474 8465
3457 8465 3441 8474 3443 8503 3494 8481
TIME...MOT...LOC 0633Z 278DEG 12KT 3483 8472Special weather statement, Jul 2, 3:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EDT MON JUL 2 2012
GAZ011-012-019-020-020745-
302 AM EDT MON JUL 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 345 AM EDT...
AT 300 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW...
CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE MARVIN...TRION...
SUBLIGNA...TIDINGS...EVERETT SPRINGS...OOSTANAULA...ARMUCHEE...
PLAINVILLE...PINSON...SHANNON...ADAIRSVILLE AND CASSVILLE.
&&
LAT...LON 3458 8536 3459 8535 3459 8527 3459 8506
3421 8482 3428 8514 3459 8538
TIME...MOT...LOC 0702Z 337DEG 22KT 3453 8515The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:07 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Toombs, Wheeler | 38 min |
| Jul 1, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 18 min |
| Jul 1, 8:46 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 1, 8:51 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Jul 1, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Jul 1, 11:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Jul 1, 11:22 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Jul 1, 11:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jul 2, 12:04 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 26 min |
| Jul 2, 12:13 AM EDT | Special Weather Statement | FFC | Chattahoochee | 32 min |
| Jul 2, 12:34 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 41 min |
| Jul 2, 12:36 AM EDT | Special Weather Statement | FFC | Greene | 24 min |
| Jul 2, 12:41 AM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 34 min |
| Jul 2, 12:46 AM EDT | Special Weather Statement | FFC | Marion, Schley | 44 min |
| Jul 2, 1:00 AM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jul 2, 1:03 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 42 min |
| Jul 2, 1:05 AM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 25 min |
| Jul 2, 1:32 AM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jul 2, 2:14 AM EDT | Special Weather Statement | FFC | Gilmer | 46 min |
| Jul 2, 2:33 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 42 min |
| Jul 2, 3:52 AM EDT | Heat Advisory | FFC | Dade | 11 hr |
| Jul 2, 6:42 AM EDT | Special Weather Statement | FFC | Carroll | 48 min |
| Jul 2, 7:36 AM EDT | Special Weather Statement | FFC | Troup | 39 min |
| Jul 2, 5:44 PM EDT | Special Weather Statement | FFC | Dade | 46 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.